MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; SCS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; SCS IPG
Model Number 62400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced an infection at the ipg site.In turn, surgical intervention took place wherein the ipg was explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.E1: reporter phone number: (b)(6).

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24363570
Report Number1627487-2026-00657
Device Sequence Number4749356
Product Code MHY
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62400
Device Catalogue Number62400
Device Lot NumberT00007494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown